# SDR SWIA202161919

- Difficulty date: August 14, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON R/H SIDE SEAT RAIL STRUCTURE @ STRG 15R BETWEEN FS744.15 & FS761.85     (C-CHECK RO 10/22/2021)    REMOVED AND  REPLACED CORRODED SEAT TRACK RAIL AND SUPPORT CHANNEL WITH NEW SEAT RAIL TRACK AND SUPPORT HAT CHANNEL AT STGR. 15R BETWEEN FS 744.15 REF CRJ 900 AMM 53-00-49-000-801-A07 AND CRJ 900 AMM 53-00-49-400-801-A07 . SEE CONTINUATION FOR DETAILS.
